# SDR 2009FA0000989

- Difficulty date: November 24, 2009
- Submitted: November 24, 2009
- Operation: General aviation
- Aircraft: N8996W
- Make and model: Piper PA-28-235
- Aircraft serial: 2810577
- Aircraft time: 3,313 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 500
- Part time: 3,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE PROCESS OF PERFORMING AN ANNUAL INSP, A FATIGUE CRACK INDICATION WAS DETECTED ON LT WING IN THE UPPER MAIN SPAR WEB JUST BELOW THE SPAR CAP RUNNING SPANWISE THE ENTIRE LENGTH OF THE EXTRUDED SPAR.  REMOVAL OF LT MAIN TANK EASED INSP OF FULL LENGTH OF SPAR.  A LOGBOOK REVIEW SHOWED NO PREVIOUS DAMAGE REPORTS OR REPAIRS TO THIS WING.
